# SDR DXTA2022051161590

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 11,159 hours, 8,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE IS EXTREMELY STIFF AND DIFFICULT  TO OPEN AND CLOSE BOTH INSIDE AND AND OUTSIDE OF THE AIRCRAFT///CORRECTIVE ACTION///LUBRICATED MAIN DOOR HANDLE LINKAGE IAW CE560XL AMM 12-20-52 AS REQUIRED OPS CHECK GOOD.
